# SDR C2XA01IA033

- Difficulty date: January 16, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8021861
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DAL - FLIGHT 4061, THE CREW REPORTED THAT ON INITIAL CLIMBOUT, THE COCKPIT AND CABIN FILLED WITH SMOKE ACCOMPANIED BY AN ELECTRICAL BURNING SMELL. THE AIRCRAFT RETURNED TO DAL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE NUMBER ONE PACK HAD FAILED.  MAINTENANCE PLACED THE AFFECTED PACK ON MEL 21-51-00 CAT-C CONTROL NUMBER 004973, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH ON 01/16/01, WHERE MAINTENANCE REMOVED AND REPLACED THE NR 1 PACK AIR CYCLE MACHINE, REMOVED MEL 21-51-00 CONTROL 004973, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
